MAUDE Adverse Event Report: COVIDIEN MEDICAL PRODUCTS REVEAL; RECORDER,EVENT,IMPLANTABLE CARDIAC,(WITHOUT ARRHYTHMIA DETECTION)

COVIDIEN MEDICAL PRODUCTS REVEAL; RECORDER,EVENT,IMPLANTABLE CARDIAC,(WITHOUT ARRHYTHMIA DETECTION)
Model Number 9525
Medical Device Problem Code Cut In Material (2454)
Health Effect - Clinical Code No Information (3190)
Date of Event 03/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Verified complaint of "exposed copper wire".The power cord was examined and the outer shielding contains a cut mark and the fibers are shredded.
 
Additional Manufacturer Narrative
N evaluation of the scd 700 was performed and the customer states ¿exposed copper wire.¿ the unit was triaged and the customer¿s reported condition was confirmed.The power cord was examined and the outer shielding contains a cut mark and the fibers are shredded.The potential root cause is customer misuse due to running over the cord with hospital bed or the procedure used to unplug the unit.Device history records are reviewed for quality inspections and parameter compliance prior to releasing the product for shipment.A review of the device history record shows that this unit was manufactured and was released meeting all manufacturing specifications.Complaint trending information is being reviewed on a monthly basis and if a trend is observed, actions will be taken as necessary.If information is provided in the future, a supplemental report will be issued.

Brand Name
REVEAL
Common Device Name
RECORDER,EVENT,IMPLANTABLE CARDIAC,(WITHOUT ARRHYTHMIA DETECTION)
Manufacturer (Section D)
COVIDIEN MEDICAL PRODUCTS
building 10- no 789 puxing roa
shanghai 20111 4
CN  201114
MDR Report Key7404690
Report Number3006451981-2018-00262
Device Sequence Number13757177
Product Code MXC
UDI-Device Identifier10884521081826
UDI-Public10884521081826
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/12/2014
Device Model Number9525
Device Catalogue Number9525
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/28/2018
Initial Date Received by Manufacturer 04/03/2018
Supplement Date Received by Manufacturer04/03/2018
Initial Report FDA Received Date04/06/2018
Supplement Report FDA Received Date04/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1